# SDR F3LA2022030200002

- Difficulty date: January 29, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N708FR
- Make and model: Airbus A300*
- Aircraft serial: 7042
- Aircraft time: 19,009 hours, 8,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5347266820000
- Condition: Corroded
- Location: Zone 100
- Part time: 19,009 hours, 8,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R 11998.0364 FS 68-Y160.5 LONGITUDINAL BEAM CORRODED ON UPPER SURFACE OF BEAM CAP. CORRECTIVE ACTION: REMOVED AND REPLACED FS 68-Y160.5 LONGITUDINAL BEAM IAW A321 SRM 51-42-11
